# SDR CA141229004

- Difficulty date: December 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,706 hours
- Engine: Cfmint CFM565A3
- System (JASC): 2213 · Flight Controller
- Part: Fmc
- Part number: B546CAM0104
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN)  AFTER DEPARTURE,  EXPERIENCED NR 1 FMGC FAILURE,  A PATCH WAS DONE WITH MOC AND CREW ELECTED TO RETURN TO DEPARTURE.  FLIGHT LANDED .  NR 1 FMGC WAS REPLACED AND OPS TESTED SERVICEABLE IAW AMM 22-83-34 PB 401.
